It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: drug induced hair loss

Re: drug induced hair loss

[ Back to Messages ]

Message

Posted by marianna on October 16, 2000 at 01:33:15:

In Reply to: Re: drug induced hair loss posted by Pete on October 12, 2000 at 20:54:44:

:
: : My hair has thinned noticeably in the last week and I'm sure it's related to my new med Lamictal. Question is will it reverse if I discontinue it. Also what supplements will help? I take Biotin but not sure about a good dose and zinc. Would selenium help?

: Good chance it will reverse when you withdraw although it may take some time.

I too have drug induced hairloss. It is from this drug accutane I took. It was one of the side effects if the drug. It has also still persisted even afer 10 months off the drug. I dunno how long this will last but it is very scarey cuz it still sheds. I think the hairloss will stop when the drug completely leaves your system and that will take a long time--marianna


Follow Ups




All times are GMT -7. The time now is 07:34 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!